Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Abdominal pain after D and C. Prescribed antibiotics. Had colon removed

Hi, I had a D and C 4 days ago and I had two polyps removed, one on the outside of my uterus and one on the inside. I still have a lot of lower abdominal pain , its like a stinging sensation. I went to my local doctor and he prescribed me antibiotics. I m really hoping this works . I am 41 and have 3 children. I had my colon removed 4 years ago due to ulcerative colitis , got a j pouch and a reversal. As you can imagine this is all I need. I play football and am so anxious to get back playing. Thank you, ali
Asked On : Sat, 19 May 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Radiologist 's  Response
May 2014
Thanks for writing in.

Since you have had D and C done to remove two polyps just 4 days ago, the surgical wound needs tme to heal.
At the same moment you must take your antibiotics and pain killers for some time.
I am sure the wound will heal fast and you can continue playing football.

As for the colectomy 4 years back, its not of much significane in your present situation.

Hope this helps.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor